Alert archive / Arizona / Flash Flood Watches in 2011
Flash Flood Watch 2, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood watch at Jul 24, 2011, 6:36 AM MST for 6 counties in Arizona. It took effect at Jul 24, 2011, 12:00 PM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2011, 6:36 AM MST (13:36 UTC)
- In effect from
- Jul 24, 2011, 12:00 PM MST
- Expired
- Jul 24, 2011, 8:01 PM MST
- In force
- 8 hr
- Issued by
- NWS Tucson, AZ
- Flood severity
- None
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 1.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 362 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
374 WGUS65 KTWC 241336 FFATWC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 636 AM MST SUN JUL 24 2011 AZZ503-504-506>509-511>514-242200- /O.NEW.KTWC.FF.A.0002.110724T1900Z-110725T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS- INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY... MARANA...VAIL...ORACLE...SIERRA VISTA...BENSON...WILLCOX... SAFFORD...MOUNT GRAHAM...CHIRICAHUA NM...BISBEE...CANELO HILLS... MADERA CANYON...MOUNT LEMMON...SUMMERHAVEN 636 AM MST SUN JUL 24 2011 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MST TODAY THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST ARIZONA... INCLUDING THE FOLLOWING AREAS...CATALINA AND RINCON MOUNTAINS...CHIRICAHUA MOUNTAINS...DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS...EASTERN COCHISE COUNTY BELOW 5000 FEET...GALIURO AND PINALENO MOUNTAINS...SOUTHEAST PINAL COUNTY...TUCSON METRO AREA...UPPER GILA RIVER VALLEY... UPPER SAN PEDRO RIVER VALLEY AND UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY. * FROM NOON MST TODAY THROUGH MIDNIGHT MST TONIGHT * WIDESPREAD SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL ACROSS THE SOUTHEAST CORNER OF ARIZONA...RESULTING IN AN INCREASED POTENTIAL FOR FLASH FLOODING. MOSTLY CLOUDY SKIES ACROSS THE AREA WILL THIN THIS MORNING...RESULTING IN THE ATMOSPHERE BECOMING MORE UNSTABLE WITH INCREASED SOLAR HEATING. A WEATHER DISTURBANCE IN SOUTHERN NEW MEXICO WILL THEN TRACK WEST AND INTERACT WITH THIS UNSTABLE AND VERY MOIST AIRMASS...RESULTING IN WIDESPREAD SHOWERS AND THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. && $$
3 follow-up statements
177 WGUS65 KTWC 241657 FFATWC URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 957 AM MST SUN JUL 24 2011 AZZ510-250100- /O.EXA.KTWC.FF.A.0002.110724T1900Z-110725T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- INCLUDING THE CITY OF...HANNAGAN MEADOW 957 AM MST SUN JUL 24 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHEAST ARIZONA... INCLUDING THE FOLLOWING AREA...WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES. * THROUGH THIS EVENING * WIDESPREAD SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL ACROSS SOUTHEAST ARIZONA...RESULTING IN AN INCREASED POTENTIAL FOR FLASH FLOODING. OF PARTICULAR CONCERN WILL BE THE BURN AREA OF THE WALLOW FIRE...WHERE DEBRIS FLOWS WILL ALSO BE POSSIBLE WITH THE HEAVY RAINFALL. MOSTLY CLOUDY SKIES ACROSS THE AREA WILL THIN THIS MORNING... RESULTING IN THE ATMOSPHERE BECOMING MORE UNSTABLE WITH INCREASED SOLAR HEATING. A WEATHER DISTURBANCE IN SOUTHERN NEW MEXICO WILL THEN TRACK WEST AND INTERACT WITH THIS UNSTABLE AND VERY MOIST AIRMASS...RESULTING IN WIDESPREAD SHOWERS AND THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. && $$ AZZ503-504-506>509-511>514-250100- /O.CON.KTWC.FF.A.0002.110724T1900Z-110725T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS- INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY... MARANA...VAIL...ORACLE...SIERRA VISTA...BENSON...WILLCOX... CLIFTON...SAFFORD...MOUNT GRAHAM...CHIRICAHUA NM...BISBEE... CANELO HILLS...MADERA CANYON...MOUNT LEMMON...SUMMERHAVEN 957 AM MST SUN JUL 24 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST ARIZONA...INCLUDING THE FOLLOWING AREAS...CATALINA AND RINCON MOUNTAINS...CHIRICAHUA MOUNTAINS... DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS... EASTERN COCHISE COUNTY BELOW 5000 FEET...GALIURO AND PINALENO MOUNTAINS...SOUTHEAST PINAL COUNTY...TUCSON METRO AREA...UPPER GILA RIVER VALLEY...UPPER SAN PEDRO RIVER VALLEY AND UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY. * THROUGH THIS EVENING * WIDESPREAD SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL ACROSS THE SOUTHEAST CORNER OF ARIZONA...RESULTING IN AN INCREASED POTENTIAL FOR FLASH FLOODING. MOSTLY CLOUDY SKIES ACROSS THE AREA WILL THIN THIS MORNING... RESULTING IN THE ATMOSPHERE BECOMING MORE UNSTABLE WITH INCREASED SOLAR HEATING. A WEATHER DISTURBANCE IN SOUTHERN NEW MEXICO WILL THEN TRACK WEST AND INTERACT WITH THIS UNSTABLE AND VERY MOIST AIRMASS...RESULTING IN WIDESPREAD SHOWERS AND THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. && $$
744 WGUS65 KTWC 242058 FFATWC FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 158 PM MST SUN JUL 24 2011 AZZ503-504-506>514-250700- /O.CON.KTWC.FF.A.0002.000000T0000Z-110725T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS- INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY... MARANA...VAIL...ORACLE...SIERRA VISTA...BENSON...WILLCOX... CLIFTON...SAFFORD...HANNAGAN MEADOW...MOUNT GRAHAM... CHIRICAHUA NM...BISBEE...CANELO HILLS...MADERA CANYON... MOUNT LEMMON...SUMMERHAVEN 158 PM MST SUN JUL 24 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST ARIZONA...INCLUDING THE FOLLOWING AREAS...CATALINA AND RINCON MOUNTAINS...CHIRICAHUA MOUNTAINS... DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS... EASTERN COCHISE COUNTY BELOW 5000 FEET...GALIURO AND PINALENO MOUNTAINS...SOUTHEAST PINAL COUNTY...TUCSON METRO AREA...UPPER GILA RIVER VALLEY...UPPER SAN PEDRO RIVER VALLEY...UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY AND THE WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES. * UNTIL MIDNIGHT MST TONIGHT * SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. THIS WILL RESULT IN AN INCREASED POTENTIAL FOR FLASH FLOODING ACROSS MUCH OF SOUTHEAST ARIZONA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE BECOMING FAVORABLE FOR WIDESPREAD FLASH FLOODING TO DEVELOP. MONITOR FORECASTS CLOSELY AND BE READY TO TAKE QUICK ACTION IF FLASH FLOOD WARNINGS ARE ISSUED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. TURN AROUND AND TAKE ANOTHER ROUTE. LISTEN TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR UPDATES ON THIS FLASH FLOOD THREAT. && $$
584 WGUS65 KTWC 250301 FFATWC FLOOD WATCH NATIONAL WEATHER SERVICE TUCSON AZ 801 PM MST SUN JUL 24 2011 AZZ503-504-506>514-250415- /O.CAN.KTWC.FF.A.0002.000000T0000Z-110725T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS- INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY... MARANA...VAIL...ORACLE...SIERRA VISTA...BENSON...WILLCOX... CLIFTON...SAFFORD...HANNAGAN MEADOW...MOUNT GRAHAM... CHIRICAHUA NM...BISBEE...CANELO HILLS...MADERA CANYON... MOUNT LEMMON...SUMMERHAVEN 801 PM MST SUN JUL 24 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST ARIZONA HAS BEEN CANCELLED. THE THREAT OF FLASH FLOODING HAD DIMINISHED SIGNIFICANTLY LATE THIS EVENING. PERIODS OF LIGHT RAIN CAN BE EXPECTED THE REST OF THIS EVENING AND OVERNIGHT...WITH AN ISOLATED THUNDERSTORM OR TWO. TWO SMALL STREAM FLOOD ADVISORIES REMAINED IN EFFECT LATE THIS EVENING BECAUSE OF CONTINUED RUNOFF FROM HEAVY RAINFALL EARLIER IN THE EVENING. THIS ADVISORIES WILL LIKELY EXPIRE ON TIME. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood watch went out at Jul 24, 3:15 AM MST, 3 hours 21 minutes earlier.
Area forecast discussion, Jul 24, 3:15 AM MST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 315 AM MST SUN JUL 24 2011 .SYNOPSIS...EXPECT MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS FOR THE NEXT WEEK. SOME THUNDERSTORMS WILL GENERATE HEAVY RAIN AND STRONG GUSTY WINDS. && .DISCUSSION...LIGHT TO LOCALLY MODERATE SHOWERS CONTINUED THIS MORNING MAINLY SOUTH OF A SELL-TUCSON-WILLCOX-SILVER CITY LINE. 06Z NAM HANDLES THIS MORNING SCENARIO NICELY AND USED IT FOR THE VERY SHORT TERM. PLENTY MOIST OUT THERE WITH PRECIPITABLE WATER VALUES USING VARIOUS SOURCES...RANGING FROM 1.75" TO NEAR 2". SO NOT SURPRISING THIS MORNING THAT A FEW OF THE STRONGER SHOWERS PRODUCED UP TO AN INCH OF RAIN. SHOWERS WILL CONTINUE THROUGH SUNRISE THEN START TO WEAKEN AND DIMINISH BY MID-MORNING. MODELS CONTINUE TO SHOW THAT AN INVERTED TROF WILL CONTINUE TO PUSH TOWARD THE AREA TODAY. HEAVY RAINERS WILL BE AROUND THIS AFTERNOON AND EVENING. LIKELY TO SEE SOME ACTIVITY CONTINUE INTO THE OVERNIGHT HOURS. HIGHS TODAY WILL BE A FEW DEGREES BELOW NORMAL. STANDARD MONSOON FORECAST FOR THE NEW WEEK WITH SEASONAL HIGH TEMPERATURES. && .AVIATION...-SHRA/ISOLD TS WITH MVFR CIGS MAINLY S OF TUCSON THRU 18Z. AREAL COVERAGE OF -SHRA/TS WILL EXPAND AFT 18Z. MVFR CIGS/VSBYS AND WIND GUSTS TO NEAR 45 KTS ASSOCIATED WITH THE STRONGER TSRA. OTHERWISE...CLOUD DECKS GENERALLY 8-12K FT AGL AND SURFACE WIND MAINLY LESS THAN 10 KTS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...AMPLE MOISTURE FOR SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS FOR THE NEXT WEEK. STRONG...ERRATIC AND GUSTY WINDS AND LOCALIZED HEAVY RAIN WILL OCCUR WITH THE STRONGER THUNDERSTORMS. OTHERWISE...WINDS WILL REMAIN LIGHT AND EXHIBIT TYPICAL DIURNAL TRENDS. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 24, 6:36 AM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 636 AM MST SUN JUL 24 2011 AZZ503-504-506>509-511>515-251345- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- 636 AM MST SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL ACROSS THE SOUTHEAST CORNER OF ARIZONA...RESULTING IN AN INCREASED POTENTIAL FOR FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FROM NOON UNTIL MIDNIGHT TODAY. PLEASE REFER TO AWIPS HEADER PHXFFATWC OR WMO HEADER WGUS65 KTWC FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL CONTINUE EACH AFTERNOON AND EVENING THE NEXT SEVERAL DAYS. THE MAIN THREATS FROM THUNDERSTORMS WILL BE GUSTY WINDS OVER 50 MPH...LOCALLY HEAVY RAIN...AND DANGEROUS LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 5:39 PM MST | Severe Thunderstorm Warning | TWC | Pima | 36 min |
| Jul 23, 5:41 PM MST | Severe Thunderstorm Warning | TWC | Pima | 34 min |
| Jul 23, 7:09 PM MST | Severe Thunderstorm Warning | TWC | Pima | 36 min |
| Jul 23, 9:23 PM MST | Areal Flood Advisory | TWC | Cochise | 82 min |
| Jul 24, 5:41 AM MST | Areal Flood Advisory | TWC | Cochise, Pima, Santa Cruz | 111 min |
| Jul 24, 1:37 PM MST | Areal Flood Advisory | TWC | Cochise | 3 hr |
| Jul 24, 2:10 PM MST | Flash Flood Warning | TWC | Greenlee | 110 min |
| Jul 24, 4:05 PM MST | Severe Thunderstorm Warning | TWC | Graham | 40 min |
| Jul 24, 4:15 PM MST | Flash Flood Warning | TWC | Graham | 2 hr |
| Jul 24, 4:18 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 42 min |
| Jul 24, 4:25 PM MST | Flash Flood Warning | TWC | Cochise | 3 hr |
| Jul 24, 4:38 PM MST | Flash Flood Warning | TWC | Cochise | 112 min |
Nearby
Flash Flood Watches in Arizona, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.